# SDR DALA2023051003676

- Difficulty date: May 10, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 REMOVE AND REPLACE FLOOR BEAM -Y450 LOCATED FR31 TO FR37 RH SIDE IN PASSENGER CABIN DUE TO MISSDRILLED HOLES FOUND. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y450 LOC. BTW FR26 TO FR37.4 IN PASSENGER CABIN AS PER A330 SRM 51-72-11-911-001. RII INSPECTION COMPLETE. (2760152)
